# SDR 97ZZZX3751

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3975E
- Make and model: Piper PA-36-375
- Aircraft serial: 367902013
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Gear Leg
- Part number: 9818000
- Condition: Broke
- Location: Lt Mlg
- Part time: 2,420 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN HANGAR.  PILOT WAS ON WING TO CHECK OIL AND LEFT MAIN LANDING GEAR BROKE WHERE THE GEAR ENTERS THE FUSELAGE.  CLEAN BREAK.  NO SIGN OF CRACKS.
